# SDR DL73S050452

- Difficulty date: August 14, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 59,781 hours, 44,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 1931
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS WILL NOT EXTINGUISH.  REPLACED BATTERY CHARGER IN CEILING ABOVE 1C RIGHT AFT CHARGER.  SYSTEM TEST NORMAL.
